Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 26, NWS Fort Worth, TX

May 7, 2015Denton County, Wise County, Texas

NWS Fort Worth, TX issued this tornado warning at May 7, 2015, 6:45 PM CDT for Denton County, Wise County, Texas. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2015, 6:45 PM CDT (23:45 UTC)
Expired
May 7, 2015, 7:15 PM CDT
In force
30 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Denton County, TX, Wise County, TX

What was reported inside it

TimeReportWhereRemark
May 7, 6:45 PM CDTTSTM WND DMG3 N Rhome, TX4 TO 5 MOBILE HOMES DAMAGED BEYOND REPAIR IN HERITAGE CREEK
May 7, 6:45 PM CDTTORNADO3 Se Decatur, TXOBSERVED AT HWY 2264 AND HWY 4430
May 7, 6:50 PM CDTTSTM WND DMG4 N Rhome, TXBARN DESTROYED AT 3304 CR 2264
May 7, 6:58 PM CDTTSTM WND DMG4 N Rhome, TXPOWER POLES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 4:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 656 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
656 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WFUS54 KFWD 072345
TORFWD
TXC121-497-080015-
/O.NEW.KFWD.TO.W.0026.150507T2345Z-150508T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 715 PM CDT

* AT 645 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR NEW
  FAIRVIEW...OR 7 MILES SOUTHEAST OF DECATUR...MOVING NORTHEAST AT 20
  MPH.

  HAZARD...DAMAGING TORNADO. 

  SOURCE...PUBLIC CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EASTERN WISE AND NORTHWESTERN DENTON COUNTIES...INCLUDING THE
  FOLLOWING LOCATIONS...RHOME AND PONDER.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 473 AND 481.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3304 9744 3315 9761 3343 9748 3341 9706
TIME...MOT...LOC 2345Z 215DEG 19KT 3317 9748 

TORNADO...OBSERVED
HAIL...<.75IN

$$

75
1 follow-up statement
902 
WWUS54 KFWD 072354
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT THU MAY 7 2015

TXC121-497-080015-
/O.CON.KFWD.TO.W.0026.000000T0000Z-150508T0015Z/
WISE TX-DENTON TX-
654 PM CDT THU MAY 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHEASTERN WISE AND NORTHWESTERN DENTON COUNTIES...
    
AT 653 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR NEW FAIRVIEW...
OR 8 MILES EAST OF DECATUR...MOVING NORTHEAST AT 20 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SANGER...KRUM AND PONDER. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 473 AND 481.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3311 9737 3322 9755 3343 9748 3341 9706
TIME...MOT...LOC 2353Z 215DEG 19KT 3321 9745 

TORNADO...OBSERVED
HAIL...1.75IN

$$

JLDUNN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 3:49 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 7, 3:49 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT THU MAY 7 2015

.DISCUSSION...
AS DISCUSSED IN THE MORNING UPDATE...ALL OF THE INGREDIENTS FOR
SEVERE WEATHER AND HEAVY RAINFALL ARE IN PLACE OVER THE REGION
WITH THE EXCEPTION OF ORGANIZED FORCING FOR LIFT. WHAT MAKES THE
FORECAST SO DIFFICULT...IS THAT THE THUNDERSTORMS CAN AND OFTEN DO
FORM WITHOUT THIS ORGANIZED OR DISCERNIBLE LIFT...AND MESOSCALE
PROCESSES SUCH AS THE INFLUENCES FROM A MESOSCALE CONVECTIVE
SYSTEM CAN EFFECTIVELY DRIVE THE FORECAST. AN MCS HAS FORMED
TODAY OVER THE TEXAS PANHANDLE REGION AND HAS MOVED EASTWARD INTO
NORTHWEST TEXAS. THE MCS NOT ONLY PROVIDES A COLD POOL AND OUTFLOW
BOUNDARY TO HELP LIFT SURFACE PARCELS...IT ALSO GENERATES ITS OWN
MID-UPPER LEVEL VORTICITY ANOMALY THAT HELPS LIFT THE AIR FOR
CONVECTION OUT AHEAD OF IT. WITHOUT THE MCS...WE WOULD EXPECT TO
SEE JUST ISOLATED RANDOMLY GENERATED CONVECTION STREAM ACROSS THE
AREA...LIKE WHAT HAS OCCURRED SO FAR TODAY.

THE MCS IS GOING TO CONTINUE TO TRACK EASTWARD...GENERALLY ACROSS
SOUTHERN OKLAHOMA...BUT THE COLD POOL THAT IS LEFT BEHIND IT IS
LAYING DOWN A WEST-EAST OUTFLOW BOUNDARY OR EFFECTIVE COLD FRONT.
THE SYNOPTIC WIND FIELDS ALREADY IN PLACE MEANS THAT THIS BOUNDARY
IS SLOW MOVING...AND PROVIDES A FOCUS FOR THE REGENERATION OF
CONVECTION WHICH RESULTS IN CELL TRAINING. THIS PROCESS HAS
OCCURRED ALL DAY BETWEEN LUBBOCK AND CHILDRESS. AS THE MCS
CONTINUES TO MOVE EAST...EXPECT THE OUTFLOW BOUNDARY TO ALSO
BECOME DRAPED ACROSS THE NORTHERN ZONES THIS EVENING. THIS
INCREASES THE POTENTIAL FOR PROLONGED HEAVY RAINFALL AND FLASH
FLOODING AS THE MOIST LOW LEVEL JET RIDES UP OVER THE TOP OF IT.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE NORTHERN ZONES FOR
THIS POTENTIAL. IT SHOULD BE NOTED THAT WHILE THERE IS HIGH
CONFIDENCE THAT THIS PATTERN OFTEN RESULTS IN VERY HIGH
RAINFALL...AND WE KNOW THAT THE POTENTIAL EXISTS SOMEWHERE IN THE
REGION...THERE IS MAJOR UNCERTAINTY IN THE EXACT LOCATION OF WHERE
IT SETS UP. THUS THIS FLASH FLOOD WATCH IS NOT MEANT TO IMPLY THAT
HEAVY RAIN IS LIKELY OVER THE WATCH REGION...BUT JUST THAT THE
POTENTIAL FOR A HEAVY RAIN AND FLASH FLOOD EVENT IS THERE. IF THE
OUTFLOW BOUNDARY STAYS TOO FAR NORTH DUE TO A WEAK COLD POOL OR
MOVES TOO QUICKLY TO THE SOUTH DUE TO A STRONGER COLD POOL IT WILL
AFFECT THE LOCATION OF HEAVY RAIN.

ASIDE FROM THE HEAVY RAIN THREAT...THE ATMOSPHERE IS UNSTABLE AND
CONTAINS SUFFICIENT SHEAR FOR SEVERE WEATHER OVER THE ENTIRE
AREA. STORM CHANCES ARE ALL FAIRLY LOW SOUTH OF I-20 SO SEVERE
WEATHER THREAT IS LESS PROBABLE THERE. NORTH OF I-20...SOME
SUPERCELLS ARE POSSIBLE...BUT THE STORM MODE WILL MOST LIKELY BE
MULTICELL CLUSTERS. THE SEVERE WEATHER THREAT WILL BE HIGHEST FOR
INDIVIDUAL CELLS AHEAD OF THE MCS...OTHERWISE THE ACTIVITY THAT
MELDS INTO THE MCS WILL BE PRIMARILY A MARGINAL WIND/HAIL THREAT.

THE WEATHER OVER THE NEXT SEVERAL DAYS WILL REMAIN UNSETTLED WITH
A LARGE UPPER LEVEL TROUGH OVER THE WESTERN PART OF THE COUNTRY.
SOME OF THE MODEL GUIDANCE DOES INDICATE A SHORTWAVE MOVING OUT
FROM SW TEXAS INTO NORTH TEXAS DURING THE MIDDAY HOURS TOMORROW.
WHILE THIS WOULD RESULT IN SCATTERED CONVECTION...THE TIME OF DAY
WOULD TEND TO KEEP THE SEVERE WEATHER THREAT ON THE LOW SIDE. ON
FRIDAY AFTERNOON WE EXPECT THE DRYLINE TO REMAIN TOO FAR WEST OF
THE REGION FOR THE CONVECTION THAT FIRES ALONG IT TO AFFECT MOST
OF THE CWA...HOWEVER THE FAR NORTHWEST ZONES MAY BE IMPACTED IN
THE EVENING HOURS. HAIL/WIND/ISOLATED TORNADOES ARE POSSIBLE WITH
THIS ACTIVITY BEFORE IT MOVES NORTHEAST INTO OKLAHOMA. MOST OF THE
REGION SHOULD BE QUIET FRIDAY NIGHT BUT HIGHER POPS ARE IN THE NW.

ON SATURDAY THERE IS GOOD AGREEMENT IN THE MODEL GUIDANCE THAT THE
UPPER TROUGH WILL BE CLOSE ENOUGH TO PROVIDE ORGANIZED LIFT OVER
THE REGION FOR THUNDERSTORMS. THE STRONGER 700MB FLOW FROM THE
SOUTHWEST WILL BRING THE DRY LINE TO THE WESTERN CWA DOORSTEP AND
ALSO A CAP INTO THE REGION. THIS CAP SHOULD BE WEAK ENOUGH TO
BREAK DURING THE AFTERNOON HOURS. NEEDLESS TO SAY...SATURDAY
AFTERNOON AND EVENING REPRESENTS THE BEST CHANCE FOR SIGNIFICANT
SEVERE WEATHER...ESPECIALLY ALONG AND WEST OF I-35 WHERE
SUPERCELLS WITH A TORNADO THREAT WILL BE POSSIBLE.

ON SUNDAY THE MAIN UPPER TROUGH AXIS WILL MOVE THROUGH THE REGION.
WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED WITH A STRONG LOW
LEVEL FEED OF UNSEASONABLY RICH MOISTURE. CELL TRAINING AND
SEVERAL CLUSTERS OF STRONG CONVECTION ARE EXPECTED THROUGH THE
DAY AND INTO THE EVENING HOURS. SUNDAY WILL REPRESENT OUR HIGHEST
CHANCES OF RAINFALL AREAWIDE...WITH AN ENHANCED RISK OF FLASH
FLOODING. A SEVERE WEATHER POTENTIAL WILL EXIST AS WELL...BUT DUE
TO WIDESPREAD CONVECTION...THIS THREAT DOES NOT LOOK AS ORGANIZED
AS SATURDAY/S SETUP...ESPECIALLY FOR THE WESTERN HALF OF THE
REGION. THE EASTERN PARTS OF THE AREA WILL HAVE A BETTER THREAT
FOR SEVERE WEATHER SUNDAY AFTERNOON WHERE MORE INSTABILITY WILL BE
AVAILABLE FOR FEWER STORMS...AT LEAST INITIALLY. CONVECTION WILL
FINALLY END FROM WEST TO EAST AS A COLD FRONT PUSHES THROUGH
SUNDAY NIGHT.

COOLER CONDITIONS ARE EXPECTED EARLY NEXT WEEK...BUT THE COLD
FRONT WILL LOSE ITS SOUTHWARD PUSH. THIS MEANS THAT MOISTURE WILL
NOT BE FLUSHED OUT INTO THE GULF...AND AS THE NEXT WEAK UPPER
TROUGH MOVES IN FROM THE WEST THE GOOD CHANCES OF RAIN WILL
ARRIVE INTO THE THE SOUTHEASTERN PARTS OF THE AREA
TUESDAY...SPREADING NORTHWARD BY MIDWEEK. THIS UPPER SYSTEM LOOKS
WEAK...WHICH MEANS THAT WIND SHEAR LOOKS TOO LOW FOR A SEVERE
WEATHER THREAT. IN ADDITION THE RATHER COOL AIRMASS WILL REMAIN
OVER THE REGION AS LOTS OF MID-HIGH CLOUDS STREAMING NORTHWARD
KEEP THE MAY SUN AT BAY. WILL HAVE HIGHS IN THE 70S AND LOWS IN
THE 60S DURING THIS TIME PERIOD. RAIN CHANCES WILL RANGE FROM 20
IN THE NORTHWEST TO 50 IN THE SOUTHEAST MID-LATE WEEK. EXPECT
PRIMARILY RAIN SHOWERS...BUT THERE MAY BE ENOUGH INSTABILITY FOR A
FEW STORMS.

TR.92

&&

.AVIATION...
/ISSUED 1243 PM CDT THU MAY 7 2015/
/18Z TAFS/

CONCERNS...CONVECTIVE TRENDS THROUGH THE PERIOD. MVFR AND IFR
CIGS.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE VALID TAF
PERIOD AND THROUGH THE WEEKEND. SCATTERED SHOWERS CONTINUE MOVING
NORTH ACROSS THE REGION THIS AFTERNOON AND MAY IMPACT ANY OF THE
TAF SITES THROUGH SUNSET. AN ISOLATED THUNDERSTORM MAY ALSO IMPACT
THE AIRPORTS BUT THE CHANCE WAS NOT WORTH MENTIONING VCTS FOR THE
REMAINDER OF THE AFTERNOON HOURS. WILL PREVAIL A VCSH INSTEAD BUT
MAY NEED TO AMEND IF POP-UP THUNDERSTORMS BECOME MORE PREVALENT.

FOR THE REMAINDER OF THE AFTERNOON HOURS...POP-UP SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO OCCUR ACROSS NORTH AND CENTRAL TEXAS
BUT AREAS NORTH OF INTERSTATE 20 COULD BE IMPACTED BY A COMPLEX
OF STORMS THIS EVENING. CONFIDENCE IN THIS SOLUTION IS STILL LOW
TO MODERATE BUT WILL CARRY VCTS IN THE DFW METROPLEX TAFS FROM
08/01-05Z. WILL LEAVE ALL MENTION OF THUNDER OUT OF THE KACT TAF
FOR NOW AS CHANCES LOOK MUCH LOWER. THUNDERSTORMS ARE LIKELY TO
DEVELOP AGAIN ON FRIDAY AFTERNOON AND EVENING BUT CONFIDENCE IS
TOO LOW TO HIGHLIGHT A PERIOD IN THE TAF WITH VCTS AT THIS TIME.
SEVERE STORMS AND HEAVY RAINFALL MAY OCCUR WITH ANY STORMS IN THE
AREA TODAY AND TOMORROW...AND THROUGH THE WEEKEND.

MVFR AND VFR CIGS ARE OCCURRING ACROSS THE REGION AT THE START OF
THE TAF PERIOD BUT ARE EXPECTED TO LIFT INTO VFR BY 20-21Z. MVFR
CIGS WILL RETURN THIS EVENING AND PREVAIL THROUGH MUCH OF FRIDAY
MORNING. A FEW SITES MAY EXPERIENCE IFR CIGS AT TIMES BUT THINK
THE WIND SPEEDS WILL KEEP CIGS ABOVE 1 KFT FOR THE MOST PART.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  81  71  83  69 /  50  40  40  50  60
WACO, TX              72  83  73  84  70 /  30  40  20  50  50
PARIS, TX             68  82  69  81  70 /  50  30  50  40  60
DENTON, TX            68  80  69  82  67 /  70  40  50  60  60
MCKINNEY, TX          68  81  70  82  69 /  50  40  50  50  60
DALLAS, TX            69  83  72  84  70 /  50  40  40  50  60
TERRELL, TX           70  82  72  82  70 /  40  30  30  40  60
CORSICANA, TX         71  83  72  83  71 /  30  30  20  40  40
TEMPLE, TX            72  82  73  85  71 /  20  40  20  40  40
MINERAL WELLS, TX     69  79  68  83  65 /  70  50  40  60  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ091>095-100>104.

&&
Hazardous weather outlook, May 7, 3:46 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
346 PM CDT THU MAY 7 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
346 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. THE MAIN
THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL
WHICH MAY LEAD TO AREAS OF FLOODING.

A COMPLEX OF STORMS WILL LIKELY IMPACT AREAS NORTH OF INTERSTATE
20 THIS EVENING AND OVERNIGHT WITH A THREAT FOR HEAVY RAINFALL
WHICH MAY RESULT TO FLASH FLOODING. HAIL AND STRONG WINDS WILL
ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT ALONG AND
NORTH OF A LINE FROM GRAHAM TO MCKINNEY THROUGH 4 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
FRIDAY THROUGH WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE...MAINLY
FRIDAY THROUGH SUNDAY. THE MOST LIKELY AREAS AND ASSOCIATED
HAZARDS ARE FURTHER EXPLAINED BELOW...

FRIDAY...THE HIGHEST THREAT FOR SEVERE STORMS WILL BE NORTH OF A
PARIS TO ENNIS TO KILLEEN LINE. LARGE HAIL...DAMAGING
WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES ARE ALL POSSIBLE.
THE BEST TIMING WILL BE IN THE AFTERNOON AND EVENING HOURS.

SATURDAY...THE BEST CHANCES FOR SEVERE STORMS THIS WEEKEND IS ON
SATURDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. LARGE
HAIL...DAMAGING WINDS...FLOODING AND TORNADOES WILL ALL BE
POSSIBLE.

SUNDAY...THE MAIN THREAT ON SUNDAY WILL BE HEAVY RAINFALL
RESULTING IN FLASH FLOODING. IN ADDITION...THERE WILL STILL BE A
THREAT FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

THUNDERSTORMS REMAIN IN THE FORECAST MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON
AND EVENING...MAINLY WEST OF INTERSTATE 35 AND NORTH OF INTERSTATE
20.

JLDUNN

In the hours before

Special weather statement, May 7, 5:23 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT THU MAY 7 2015

TXZ091-092-072315-
MONTAGUE TX-COOKE TX-
523 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE AND COOKE COUNTIES UNTIL
615 PM CDT...

AT 522 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RYAN TO NEAR NEWPORT...AND
MOVING EAST AT 60 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...BOWIE...NOCONA...MUENSTER...ST. JO...LINDSAY...
CALLISBURG...LAKE KIOWA...STONEBURG...FORESTBURG...SUNSET...RAY
ROBERTS PARK JOHNSON BRANCH AND VALLEY VIEW.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 482 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3390 9758 3392 9749 3383 9746 3382 9738
      3388 9733 3386 9733 3386 9726 3392 9721
      3376 9719 3372 9711 3381 9709 3382 9705
      3385 9708 3384 9703 3395 9695 3342 9695
      3344 9798 3389 9798 3385 9785 3399 9766
TIME...MOT...LOC 2222Z 254DEG 51KT 3405 9797 3349 9796

JLDUNN
Local storm report, May 7, 6:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             3 N JACKSBORO           33.26N  98.17W
05/07/2015  E1.00 INCH       JACK               TX   PUBLIC

            3 MILES NORTH OF JACKSBORO
Local storm report, May 7, 6:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             AURORA                  33.07N  97.50W
05/07/2015  E1.00 INCH       WISE               TX   NWS EMPLOYEE

            QUARTER SIZE HAIL IN AURORA
Local storm report, May 7, 6:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             BOYD                    33.08N  97.58W
05/07/2015  E1.25 INCH       WISE               TX   AMATEUR RADIO

            QUARTER TO HALF-DOLLAR SIZED HAIL REPORTED IN BOYD.
Local storm report, May 7, 6:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             2 N RHOME               33.08N  97.48W
05/07/2015  E2.50 INCH       WISE               TX   AMATEUR RADIO

            TENNIS BALL SIZED HAIL NEAR HWY 287 IN NEW FAIRVIEW
Local storm report, May 7, 6:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     2 SW CUNDIFF            33.30N  98.02W
05/07/2015                   JACK               TX   AMATEUR RADIO

            TREES DOWN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 10:46 PM CDTSevere Thunderstorm WarningFWDYoung48 min
May 6, 11:06 PM CDTTornado WarningFWDMontague24 min
May 6, 11:16 PM CDTTornado WarningFWDYoung18 min
May 6, 11:25 PM CDTSevere Thunderstorm WarningFWDMontague65 min
May 7, 12:05 AM CDTSevere Thunderstorm WarningFWDJack, Wise55 min
May 7, 12:28 AM CDTSevere Thunderstorm WarningFWDMontague62 min
May 7, 12:57 AM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
May 7, 1:00 AM CDTFlash Flood WarningFWDJack, Montague6 hr
May 7, 1:27 AM CDTSevere Thunderstorm WarningFWDCooke, Montague63 min
May 7, 1:47 AM CDTFlash Flood WatchFWDCollin, Cooke, Denton, Grayson, Jack, Montague and 2 more4 hr
May 7, 2:40 AM CDTAreal Flood AdvisoryFWDCooke5 hr
May 7, 3:37 AM CDTAreal Flood AdvisoryFWDGrayson4 hr
May 7, 3:54 AM CDTAreal Flood AdvisoryFWDDenton3 hr
May 7, 4:44 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 7, 3:26 PM CDTFlash Flood WatchFWDBosque, Collin, Comanche, Cooke, Dallas, Delta and 24 more3 days
May 7, 3:45 PM CDTSevere Thunderstorm WarningFWDYoung60 min
May 7, 4:08 PM CDTRiver Flood WarningFWDCollin34 hr
May 7, 4:08 PM CDTRiver Flood WarningFWDCollin34 hr
May 7, 4:22 PM CDTSpecial Weather StatementFWDJack38 min
May 7, 4:33 PM CDTAreal Flood AdvisoryFWDYoung3 hr
May 7, 4:38 PM CDTSevere Thunderstorm WarningFWDJack, Young67 min
May 7, 4:55 PM CDTAreal Flood AdvisoryFWDJack3 hr
May 7, 5:05 PM CDTSpecial Weather StatementFWDParker40 min
May 7, 5:13 PM CDTSevere Thunderstorm WarningFWDParker, Wise62 min
May 7, 5:23 PM CDTSpecial Weather StatementFWDCooke, Montague52 min
May 7, 5:25 PM CDTFlash Flood WarningFWDJack6 hr
May 7, 5:40 PM CDTTornado WarningFWDJack35 min
May 7, 6:06 PM CDTFlash Flood WarningFWDMontague3 hr
May 7, 6:11 PM CDTTornado WarningFWDWise14 min
May 7, 6:15 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise60 min
May 7, 6:25 PM CDTSevere Thunderstorm WarningFWDDenton, Wise65 min
May 7, 6:52 PM CDTSpecial Weather StatementFWDStephens, Young38 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.